# SDR IPXA2015012685441

- Difficulty date: January 10, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 21,781 hours, 14,275 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 141N53413
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C 11, BS 324 LT OTBD SIDE AT CUSP TEE FITTING IS CORRODED IN SPOTS APPROX 8 INCHES GOING AFT.  REPAIRED AREA IAW EO 5340-56458-A.
